# SDR 98ZZZX2153

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421C
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Striker
- Part number: 51194214
- Condition: Mismanufactured
- Location: Seat Rest Stop
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPLACED A NEW SEAT REST STOP AND THE THREADS HAD BEEN DOUBLE CUT.  8130-3 FORM BLOCK 3:  D25758.  BLOCK 5:  D8041968.
